Does Botox have the same side effect as antidepressants? I'm 35 and look old.
5 months ago
Week after treatment and I have badass tension headache, eye pain, dizziness, anxiety. I suffered Panic disorder for 15 years and botox feels just like the meds to treat anxiety disordrrs. I look great but im wondering if I am om to take another does when thid one wears off. Does this feeling get better? Has this been reported?
Doctor Answers (3)
Botox is being looked at as an anti-depressant treatment. It can, however cause headaches that then lead to dizziness, anxiety. It should get better in a few weeks.
There have been studies which showed that in patients with depression, their levels of depression improved after Botox injections. And of course when one looks better one feels better....
I have not had any patients report Botox side effects that were similar to those of antidepressants. I would recommend contacting the company that makes Botox (Allergan) and checking with them. They keep a record of all side effects that patients have reported and should be able to answer your question.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.